Critical Point Theorems for Indefinite Functionals.

Vieri Benci; Paul H. Rabinowitz

Inventiones mathematicae (1979)

  • Volume: 52, page 241-274
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Benci, Vieri, and Rabinowitz, Paul H.. "Critical Point Theorems for Indefinite Functionals.." Inventiones mathematicae 52 (1979): 241-274. <http://eudml.org/doc/142650>.

@article{Benci1979,
author = {Benci, Vieri, Rabinowitz, Paul H.},
journal = {Inventiones mathematicae},
keywords = {critical point theorems; indefinite functionals; variational principle of a minimax nature; infinite dimensional Hilbert space; Hamiltonian systems; ordinary differential equations; time periodic solutions},
pages = {241-274},
title = {Critical Point Theorems for Indefinite Functionals.},
url = {http://eudml.org/doc/142650},
volume = {52},
year = {1979},
}

TY - JOUR
AU - Benci, Vieri
AU - Rabinowitz, Paul H.
TI - Critical Point Theorems for Indefinite Functionals.
JO - Inventiones mathematicae
PY - 1979
VL - 52
SP - 241
EP - 274
KW - critical point theorems; indefinite functionals; variational principle of a minimax nature; infinite dimensional Hilbert space; Hamiltonian systems; ordinary differential equations; time periodic solutions
UR - http://eudml.org/doc/142650
ER -

Citations in EuDML Documents

top
  1. Ivar Ekeland, Oscillations de systèmes hamiltoniens non linéaires. III
  2. Salvatore A. Marano, Dumitru Motreanu, A critical point result for non-differentiable indefinite functionals
  3. V. Benci, Normal modes of a lagrangian system constrained in a potential well
  4. Yiming Long, Periodic solutions of perturbed superquadratic hamiltonian systems
  5. H. Berestycki, Orbites périodiques de systèmes conservatifs
  6. Fukun Zhao, Leiga Zhao, Yanheng Ding, Infinitely many solutions for asymptotically linear periodic Hamiltonian elliptic systems
  7. Simonetta Abenda, Solitary waves for Maxwell-Dirac and Coulomb-Dirac models
  8. Massimiliano Berti, Michela Procesi, Quasi-periodic oscillations for wave equations under periodic forcing
  9. Stanley Alama, Manuel Del Pino, Solutions of elliptic equations with indefinite nonlinearities via Morse theory and linking
  10. A. Salvatore, Periodic solutions of asymptotically linear systems without symmetry

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.